# SDR IPXA1570684

- Difficulty date: November 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N31514
- Condition: Dented
- Location: Bs 439-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, DENT ON FUSELAGE SKIN, BS 439-661, S4-10R.  REPAIRED DENT IAW EA 111606 IR AND EO B757-5330-45315-A.
